How Long
Posted: June 14, 2017, 5:07 AM


Posts: 529
Joined: October 15, 2016



if person is on 1 ml of methadone yes only 1 ml and after 3 days of abstinence is still withdrawing you think that is normal? Honestly I thought he will go trough this without any pain but this is third day he is not sleeping and he cant sit down for 5 min still...
  Top
Posted: June 14, 2017, 9:11 PM


Posts: 134
Joined: June 8, 2017



Yep it's normal. I'm at 14 days off 10mg. And still sick. My worst lack of sleep days were probably days 2-9. Good luck and stay strong. It is doable.

--------------------
And those who were seen dancing were thought to be insane by those who could not hear the music.
  Top
Overfifty
Posted: June 15, 2017, 10:31 AM







Hi Bonnie5:). How fast did they taper?? IMO it really has to do with how fast you taper. The symptoms you describe are very normal just not fun to go through. Hopefully they have meds to help them during this crossover from the doctor. Hope things are better today.
  top of page  Top